Emmanuelle CLÉMENT

  • Fiche
  • Publications

Nom: CLÉMENT
Prénom: Emmanuelle
Site: UPEM
Bureau: N/A
Téléphone: +33 1 60 95 75 20
Situation: Détaché
Statut: Maître de conférences
Équipe de recherche: Probabilités et statistiques
Courriel: emmanuelle.clement [at] u-pem.fr
Page personnelle: http://perso.math.u-pem.fr/clement.emmanuelle/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • LAMN PROPERTY FOR THE DRIFT AND VOLATILITY PARAMETERS OF A SDE DRIVEN BY A STABLE LEVY PROCESS
    ESAIM: Probability and Statistics (2018)      
  • Asymptotics in small time for the density of a stochastic differential equation driven by a stable lévy process
    ESAIM: Probability and Statistics (2018)      
  • Asymptotics for the normalized error of the Ninomiya-Victoir scheme
    Stochastic Processes and their Applications (2017)      
  • Ninomiya-Victoir scheme : Multilevel Monte-Carlo estimators and discretization of the involved Ordinary Differential Equations
    ESAIM: Proceedings and Surveys 59 (2017) 1-14     
  • Ninomiya–Victoir scheme: Strong convergence, antithetic version and application to multilevel estimators
    Monte Carlo Methods and Applications 22 3 (2016)      
  • Ninomiya-Victoir scheme: strong convergence, antithetic version and application to multilevel estimators
    Monte Carlo Method and Applications 22 3 (2016) 197-228     
  • Local Asymptotic Mixed Normality property for discretely observed stochastic differential equations driven by stable L\'evy processes
    Stochastic Processes and their Applications 123 (2015) 2316-2352     
  • Asymptotic lower bounds in estimating jumps
    Bernoulli 20 3 (2014) 1059-1096     
  • An infinite dimensional convolution theorem with applications to the efficient estimation of the integrated volatility
    Stochastic Processes and their Applications 123 (2013) 2500-2521     
  • Weak limit theorem in the Fourier tranform method for the estimation of multivariate volatility
    Stochastic Processes and their Applications 121 (2011) 1097-1124     
  • Integration by parts formula and applications to equations with jumps
    Probability Theory and Related Fields 151 (2011) 613-657     
  • A duality approach for the weak approximation of stochastic differential equations
    Annals of Applied Probability 16 3 (2006) 1124--1154     
  • An analysis of a least squares regression method for American option pricing
    Finance and Stochastics 6 4 (2002) 449--471     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne